# SDR SWAA2023080474785

- Difficulty date: July 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N8544Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36926
- Aircraft time: 19,891 hours, 9,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRANSITION ANGLE RBL 22' STA.847 TO STA.867. HAS AREAS OF CORROSION AROUND FASTENER HOLES.<[01] REMOVED CORROSION AFT CARGO TRANSITION ANGLE RBL 22 STA 847F TO STA. 867 ORIGINAL THICKNESS IS 0.050?; MATERIAL LOSS IS 0.003?; MAX ALLOWED IS 0.005?; REMAINING THICKNESS IS 0.047?. FOUND TO BE WITHIN LIMITS PER SRM 53-00-53-1A-2;[02] AFT CARGO TRANSITION ANGLE AT RBL 22' STA.847 TO STA.867 WAS FOUND TO BE OUT OF LIMITS. NEW MEASUREMENTS AND ALL WORK WAS COMPLETED ON TASK CARD TTG8Q00M3S6W;[03] VERIFIED AFT CARGO TRANSITION ANGLE AT RBL 22' STA.847 TO STA.867 REPLACED WITH NEW ANGLE ON CARD # TTG8Q00M3S6W
